# SDR REXA2016022600308

- Difficulty date: February 26, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STEP PLATE FWD HINGE REQUIRES REPLACEMENT DUE TO ELONGATED HOLE, AS WELL AS CTR HINGE.  R & R FWD & MIDDLE HINGES, PN 601R35205-69 IAW SRM 51-42-06 & 51-40-11.  ALSO PN 601R35205-67.
